Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 72, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 13, 2011, 4:20 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Jun 13, 2011, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2011, 4:20 AM MDT (10:20 UTC)
- In effect from
- Jun 13, 2011, 12:00 PM MDT
- Expired
- Jun 13, 2011, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6316 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
371 WWUS85 KABQ 131020 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 420 AM MDT MON JUN 13 2011 ...RED FLAG WARNING NOON TO 7 PM THIS EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN DUE TO STRONG WIND AND LOW HUMIDITY... .AN UPPER LEVEL TROUGH WILL GRADUALLY CROSS THE NORTHERN ROCKIES TODAY AND TONIGHT CAUSING SOUTHWEST WINDS ALOFT TO STRENGTHEN OVER NEW MEXICO. A SURFACE TROUGH WILL ALSO PERSIST IN THE LEE OF THE SOUTHERN ROCKIES...HELPING TO PRODUCE WIND GUSTS IN THE 30 TO 40 MPH RANGE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. HUMIDITIES WILL CRATER IN THE SINGLE DIGITS ACROSS THE AREA THIS AFTERNOON AS HIGH TEMPERATURES REACH 5 TO 14 DEGREES ABOVE NORMAL. WIND SPEEDS SHOULD WEAKEN BELOW CRITICAL THRESHOLDS ACROSS MOST OF EASTERN NEW MEXICO TOWARD SUNSET...BUT THEY WILL REMAIN GUSTY ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS THE ADJACENT HIGH PLAINS FOR MUCH OF THE EVENING. THIS CRITICAL FIRE WEATHER EVENT WILL BE FOLLOWED BY POOR HUMIDITY RECOVERIES TONIGHT...EXCEPT FOR SOME SPOTS ALONG NEW MEXICOS EASTERN BORDER WHERE RECOVERIES WILL BE FAIR. NMZ103-104-107-108-132130- /O.UPG.KABQ.FW.A.0070.110613T1900Z-110614T0100Z/ /O.NEW.KABQ.FW.W.0072.110613T1800Z-110614T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 420 AM MDT MON JUN 13 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON TO NEAR SUNSET EARLY THIS EVENING. THE MOST CRITICAL PERIOD WILL BE FROM 2 PM TO 6 PM MDT. * 20 FOOT WINDS...SUSTAINED SPEEDS OF 20 TO 30 MPH WITH GUSTS FROM 35 TO 40 MPH. * RELATIVE HUMIDITY...STARTING OUT WITH POOR MORNING RECOVERIES...THEN CRATERING BETWEEN 4 AND 6 PERCENT THIS AFTERNOON. POOR RECOVERIES ARE THEN EXPECTED AGAIN TONIGHT IN MOST LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
2 follow-up statements
148 WWUS85 KABQ 132109 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 309 PM MDT MON JUN 13 2011 ...RED FLAG WARNING THROUGH 7 PM THIS EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN DUE TO STRONG WIND AND LOW HUMIDITY... .AN UPPER LEVEL TROUGH WILL GRADUALLY CROSS THE NORTHERN ROCKIES TONIGHT CAUSING SOUTHWEST WINDS ALOFT TO STRENGTHEN OVER NEW MEXICO. WIND SPEEDS SHOULD WEAKEN BELOW CRITICAL THRESHOLDS ACROSS MOST OF EASTERN NEW MEXICO TOWARD SUNSET...BUT THEY WILL REMAIN GUSTY ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS THE ADJACENT HIGH PLAINS FOR MUCH OF THE EVENING. THIS CRITICAL FIRE WEATHER EVENT WILL BE FOLLOWED BY POOR HUMIDITY RECOVERIES TONIGHT...EXCEPT FOR SOME SPOTS ALONG NEW MEXICOS EASTERN BORDER WHERE RECOVERIES WILL BE FAIR. NMZ103-104-107-108-140100- /O.CON.KABQ.FW.W.0072.000000T0000Z-110614T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 309 PM MDT MON JUN 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * AREA AND TIMING...ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THROUGH SUNSET THIS EVENING. THE MOST CRITICAL PERIOD WILL BE THROUGH 6 PM MDT. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...4 TO 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
524 WWUS85 KABQ 140119 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 719 PM MDT MON JUN 13 2011 NMZ103-104-107-108-140230- /O.EXP.KABQ.FW.W.0072.000000T0000Z-110614T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 719 PM MDT MON JUN 13 2011 ...RED FLAG WARNING HAS EXPIRED... LOCAL WIND GUSTS TO 35 MPH COMBINED WITH LOW HUMIDITIES WILL CONTINUE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THROUGH SUNSET. WIDESPREAD DANGEROUS FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED. $$ SHY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 13, 3:14 AM MDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 13, 3:14 AM MDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 AM MDT MON JUN 13 2011 .DISCUSSION... DRY...DRY...AND MORE DRY. NOT MUCH HOPE OF RAIN THROUGH THE FORECAST PERIOD. THERE IS A SMALL CHANCE IN THE NE TUE AND TUE NIGHT...AND IN THE SE ZONES NEXT WEEKEND ALONG A DRYLINE. SW FLOW ALOFT TO TURN EVER SO SLIGHTLY TO THE WSW TODAY WITH SIMILAR SPEEDS TO SUNDAY. IT WILL STILL BE BREEZY TO WINDY OVER THE WRN MOUNTAINS AND MUCH OF THE E THIS PM AND EVE. WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THE FOUR ERN ZONES. VERY WARM AGAIN TODAY WITH RECORD OR NEAR RECORD HIGHS IN OUR SE ZONES. SMOKE WILL NOT GET AS FAR N TODAY AS SUNDAY PM AND EVE BUT SHOULD MAKE MORE PROGRESS TO THE E. FLOW ALOFT TO GO ZONAL TON AS A SHORT WAVE TROUGH PASSES TO OUR N. BACK DOOR FRONT TO REACH FAR NE NM BY DAWN. THIS FRONT WILL MAKE A LITTLE PROGRESS S ON TUE TO BRING A LITTLE COOLING TO THE NE...THEN MAKE A BETTER PUSH S AND W TUE NIGHT. COULD EVEN BE A WEAK EAST CANYON WIND INTO THE RIO GRANDE VALLEY. MEANWHILE FLOW ALOFT TO GO NW. THIS WILL MEAN THE SMOKE PLUMES WILL SHIFT WELL S OF I 40 ON TUE...IMPACTING OUR SRN ZONES THE MOST. WILL INSERT A SMALL CHANCE OF A SHOWER OR THUNDERSTORM FOR THE NE TUE EVE WHERE SOME LIFT...MOISTURE AND INSTABILITY WILL EXIST. HIGH PRESSURE WILL BUILD TO OUR S WED WITH A LIGHT W FLOW ALOFT. TEMPS WILL COOL A LITTLE IN THE E BEHIND THE FRONT WHILE THE W REMAINS THE SAME OR WARMS A COUPLE OF DEGREES. HIGH PRESSURE THEN SHIFTS E AGAIN WITH INCREASING SW FLOW RETURNING FOR THE END OF THE WEEK AND NEXT WEEKEND...ALONG WITH ABOVE NORMAL TEMPERATURES AND LITTLE IF ANY RAINFALL. THE BEST PROSPECTS FOR RAIN WILL BE IN OUR SE ZONES NEXT WEEKEND IN THE VICINITY OF A DRYLINE. CHJ && .AVIATION... WINDS ALOFT WILL STRENGTHEN TODAY AS AN UPPER TROUGH DIGS INTO WRN USA. EXPECT SW SFC GUSTS IN 25-35 KT RANGE. WINDS BECOME WSW AT 700 AND 500 MB DURING AFTN/EVE...SENDING WALLOW FIRE SMOKE PLUME ACROSS CENTRAL VALLEY MAINLY FROM ABQ METRO AREA SOUTHWARD TO NRN SOCORRO COUNTY. CIGS OVC040-070 POSSIBLE AS PLUME OVERSPREADS CNTRL NM LATE THIS AFTN AND EVE. SFC VSBY COULD DROP TO MVFR KAEG/KABQ/KOEO/KE80 AND MAYBE KCQC GENERALLY IN THE 00-06Z TIME FRAME. NW WINDS IN WAKE OF UPR TROUGH TUE SHOULD KEEP PLUME S OF I-40. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 44 && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS EXPECTED ALONG AND E OF THE CENTRAL MOUNTAIN TODAY. AFTER LIGHTER WINDS FOR THE REMAINDER OF THE WEEK...CRITICAL CONDITIONS LOOK TO RETURN SATURDAY AND POSSIBLY SUNDAY. AN UPPER LEVEL TROUGH CROSSING THE NORTHERN ROCKIES WILL CAUSE WINDS ALOFT TO STRENGTHEN TODAY AND A SURFACE TROUGH WILL DEVELOP IN THE LEE OF THE SOUTHERN ROCKIES. THESE SYNERGISTIC OCCURRENCES WILL RESULT IN GUSTY SURFACE WINDS MAINLY THIS AFTERNOON UNTIL SUNSET. DECIDED TO UPGRADE TODAYS FIRE WEATHER WATCH TO A RED FLAG WARNING ALONG AND E OF THE CENTRAL MOUNTAIN CHAIN...WHERE SW WIND GUSTS WILL VARY FROM 25 TO 40 MPH. ALSO BUMPED UP THE START TIME OF THE WARNING TO NOON...BECAUSE WINDS SHOULD STRENGTHEN BY THEN FROM LAS VEGAS AND CLINES CORNERS TO CONCHAS. HUMIDITIES WILL CRATER IN THE SINGLE DIGITS AREAWIDE. THERE WILL ALSO BE SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS IN EASTERN TAOS COUNTY TODAY...BUT AERIAL COVERAGE SHOULD BE TOO LIMITED TO INCLUDE FIRE WEATHER ZONE 102 IN THE RED FLAG WARNING. HIGH TEMPERATURES TODAY WILL VARY FROM NEAR NORMAL IN THE WEST TO AS MUCH AS 14 DEGREES ABOVE NORMAL IN THE EAST. THE CRITICAL FIRE WEATHER DAY WILL BE FOLLOWED BY POOR HUMIDITY RECOVERIES AREAWIDE TONIGHT...EXCEPT IN FAR EASTERN UNION COUNTY WHERE FAIR RECOVERIES ARE EXPECTED. WEAK RIDGING WILL DEVELOP AND MIGRATE OVER NM TUE THROUGH WED WITH LIGHTER WINDS...ALTHOUGH THEY WILL STILL BE GUSTY TUESDAY AFTERNOON. TUESDAYS WIND DIRECTIONS WILL ALSO SHIFT OUT OF THE NW IN THE WAKE OF THE UPPER TROUGH CROSSING THE NORTHERN ROCKIES TODAY AND TONIGHT. HIGHS TUESDAY AND WEDNESDAY WILL VARY FROM A COUPLE DEGREES ABOVE NORMAL IN THE WEST TO AS MUCH AS 12 DEGREES ABOVE NORMAL ACROSS THE SE. THURSDAY THROUGH THE WEEKEND THE LONGWAVE PATTERN WILL FEATURE A PERSISTENT UPPER LEVEL TROUGH OVER THE GREAT BASIN. SEVERAL SHORTWAVE TROUGHS WILL MOVE THROUGH THIS FEATURE STRENGTHENING WINDS ALOFT OVER NM AT TIMES. FURTHER...A FAIRLY PERSISTENT SURFACE TROUGH WILL ESTABLISH IN THE LEE OF THE SOUTHERN ROCKIES. AS A RESULT THE VERY DRY CONDITIONS WILL PERSIST AND WINDS WILL BE GUSTY. WINDS ALOFT LOOK TO STRENGTHEN MOST SATURDAY AND SUNDAY IN RESPONSE TO A COUPLE OF UPPER LOWS CROSSING MONTANA IN CLOSE SUCCESSION. BREEZY TO PERHAPS WINDY CONDITIONS ARE EXPECTED BOTH DAYS WITH A GOOD BET FOR CRITICAL FIRE WEATHER CONDITIONS EACH AFTERNOON. MOST CONFIDENT IN THE EAST...FOR NOW...BECAUSE OF LESS SHELTERING AND THE PERSISTENT LEE TROUGH. HOWEVER...PARTS OF THE WEST MAY HAVE CRITICAL CONDITIONS...TOO. HIGH TEMPERATURES THURSDAY THROUGH THE WEEKEND WILL CONTINUE TO BE NEAR NORMAL IN THE WEST AND AS MUCH AS 12 DEGREES ABOVE NORMAL IN THE EAST. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 88 52 89 53 / 0 0 0 0 DULCE........................... 82 36 82 34 / 0 0 0 0 CUBA............................ 87 41 84 42 / 0 0 0 0 GALLUP.......................... 85 39 86 43 / 0 0 0 0 EL MORRO........................ 81 36 81 37 / 0 0 0 0 GRANTS.......................... 86 39 87 43 / 0 0 0 0 QUEMADO......................... 87 39 85 40 / 0 0 0 0 GLENWOOD........................ 93 49 95 52 / 0 0 0 0 CHAMA........................... 76 37 75 34 / 0 0 0 0 LOS ALAMOS...................... 85 54 85 52 / 0 0 0 0 PECOS........................... 84 53 82 47 / 0 0 0 0 CERRO/QUESTA.................... 80 43 80 40 / 0 0 0 0 RED RIVER....................... 74 38 71 36 / 0 0 5 5 ANGEL FIRE...................... 76 37 74 35 / 0 0 5 5 TAOS............................ 84 40 83 39 / 0 0 0 0 MORA............................ 82 47 79 45 / 0 0 0 5 ESPANOLA........................ 91 48 90 48 / 0 0 0 0 SANTA FE........................ 87 53 87 50 / 0 0 0 0 SANTA FE AIRPORT................ 89 51 89 52 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 91 58 90 60 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 93 61 92 63 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 95 54 94 56 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 93 56 93 58 / 0 0 0 0 LOS LUNAS....................... 95 48 95 49 / 0 0 0 0 RIO RANCHO...................... 94 54 93 57 / 0 0 0 0 SOCORRO......................... 97 56 97 56 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 89 54 91 55 / 0 0 0 0 TIJERAS......................... 91 53 92 54 / 0 0 0 0 MORIARTY/ESTANCIA............... 90 45 88 46 / 0 0 0 0 CLINES CORNERS.................. 87 53 85 53 / 0 0 0 0 GRAN QUIVIRA.................... 91 53 90 56 / 0 0 0 0 CARRIZOZO....................... 93 58 95 55 / 0 0 0 0 RUIDOSO......................... 84 52 85 58 / 0 0 0 0 CAPULIN......................... 89 52 84 52 / 0 5 5 10 RATON........................... 93 48 88 50 / 0 0 5 5 SPRINGER........................ 93 48 88 52 / 0 0 5 5 LAS VEGAS....................... 89 53 85 51 / 0 0 0 5 CLAYTON......................... 98 58 90 56 / 0 5 5 10 ROY............................. 92 56 89 57 / 0 0 5 5 CONCHAS......................... 100 62 97 61 / 0 0 0 0 SANTA ROSA...................... 97 62 95 61 / 0 0 0 0 TUCUMCARI....................... 104 61 99 60 / 0 0 0 5 CLOVIS.......................... 101 62 98 61 / 5 0 0 5 PORTALES........................ 102 63 99 62 / 5 0 0 0 FORT SUMNER..................... 101 64 99 62 / 0 0 0 0 ROSWELL......................... 105 66 106 66 / 0 0 0 0 PICACHO......................... 97 61 99 61 / 0 0 0 0 ELK............................. 91 58 92 58 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. && 40/44
Hazardous weather outlook, Jun 12, 6:00 AM MDT, 22 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SUN JUN 12 2011 NMZ501>540-131200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT BETWEEN 1 PM AND 7 PM ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. ONE TO THREE HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE ALSO POSSIBLE ACROSS FAR WESTERN NEW MEXICO. SOUTHWESTERLY WINDS WILL ONCE AGAIN CARRY THE SMOKE PLUMES FROM THE ARIZONA WILDFIRES NORTHEAST TODAY. THE WALLOW FIRE SMOKE PLUME WILL IMPACT THE ALBUQUERQUE AND SANTA FE METRO AREAS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON AND EVENING FOR THE EASTERN PLAINS OF NEW MEXICO WHERE STRONG WINDS COMBINED WITH LOW HUMIDITIES MAY ONCE AGAIN CREATE CRITICAL FIRE WEATHER CONDITIONS. SMOKE FROM THE ARIZONA WILDFIRES WILL CONTINUE TO IMPACT PORTIONS OF WESTERN AND CENTRAL NEW MEXICO THROUGH AT LEAST MONDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:08 PM MDT | Special Weather Statement | ABQ | Bernalillo | 22 min |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.